Headache & chest pain

Would I get severe & protracted headaches reducing oxynorm , I've recently had the flu Resulting in chest infection , I have so many other health issues , but these headaches are wearing me down .i can't take painkillers as I'm on tramadol & oxynorm & numerous other medications for heart /Kidney / Anemia & osteoporosis ,at a loss to know where to turn .other than Vick inhalation ,please anyone advice accepted .

Desperate.

Peggy 💐💐💐

11 Replies

oldestnewest
  • Please go see your GP, the folk in this support group aren't doctors so we can't diagnose or advise on concomitant medicines. The doctor will be able to look into the cause of the headaches.

    I hope it gets sorted

  • Discuss this with a pharmacist. They are experts on prescription medicines. A GP knows about health problems but not medicine effects.

  • Hi John ......I'm beginning to think you are right but I have to attend the hospital so often I'm not complaining just so fed up with it all.... I know they are saving my life but if I cou,od just take a couple of painkillers for headaches I would be happy. But even the pharmacists won't go against consultants ,sorry for the rant & thank you for replying.

    Peggy ⭐️⭐️

  • I find that scary that your GP's don't know about the meds their prescribing. What makes you think this?

  • From:

    healthcareers.nhs.uk/i-am/c...

    Accredited pharmacy degree courses last for four years although there are a couple of five-year sandwich courses which include a year in the workplace. The course combines learning theory with gaining practical skills

    Accredited pharmacy degree courses last for four years although there are a couple of

    five­ year sandwich courses which include a year in the workplace.

    The course combines learning theory with gaining practicalskills.

    Courses cover:

    origin and chemistry of drugs

    preparation of medicines

    action and uses of drugs

    and medicines including

    physiology, biochemistry,

    microbiology, pathology and

    pharmacology

    pharmacy practice,

    covering laws and standards,

    managing symptoms, promoting healthy lifestyles and advising on drug therapy and medicines use

    WEbsite for Royal College of General Practitioners training

    rcgp.org.uk/training-exams/...

    The GP learns anatomy and physiology. Clinical management skills, recommended Disease management skills, Human relationship skills with a little knowledge of drugs and various recommended treatments thrown in.

    Drug knowledge is a very small amount of what a GP has to learn.

  • Could they be migraines? If so, pain killers are not the best option anyway. There are plenty of migraine meds available that work well. Consider seeing a Neurologist regarding them.

  • Hi Dexter ...... You may have pin pointed it I'm tired of telling my GP the headaches are really debilitating ,I have a cardi. App on Thursday & will mention it ,I'm sure he wouldn't want me under such stress it is affecting my eyes as well.......thank you so much for answering .

    Peggy 👍

  • I would have to agree. Sorry, John.

  • Thank you all so much Dan.. Dexter...& John ....

    I've taken all advice on board & am grateful to you all for bothering to reply , I'm seeing my Cardioligist /& oncologist both on Tuesday 8th & am very lucky they arranged them both in same day Morning & afternoon it should have Been Thursday ,personaly I'm beginning to think it may be combination of meds. ? only guessing !!

    But it's coming and going now & wearing sunglasses helps a little. So must hold on until Tuesday . Once again thank you for replying ,that helps when you can share & listen to others . Wish you all a happy weekend.

    Thank you

    Peggy😇

  • Just wondering if your headaches were ever resolved?

  • Hi Dexter....thank you for enquiringly about my headaches / it's migraine caused by who knows what !! Once again thank you hope you are keeping well.........Peggy .

You may also like...